# SDR Y2PA2011101000027

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N949NS
- Make and model: Doug MD 83
- Aircraft serial: 53022
- Aircraft time: 54,433 hours, 28,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 27038
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING ENGINE CHANGE, MX FOUND DURING A CHECK OF THE ACFT THAT THE EMERGENCY LIGHTING IN CABIN CEILING, BETWEEN STA 640 - 700, WOULD GO OUT AFTER 10 SECONDS OF OPERATION.  MX RE & R THE BATTERY PACK ASSY IAW MM 33-53-00.  THE SYS THEN OPS CHECKED GOOD.  MX REPORTS THAT THE ACFT HAS BEEN DOWN FOR ENGINE CHANGE SINCE OCTOBER 1.
